Cotton solitons on three dimensional paracontact metric manifolds


ÖZKAN M., Erken İ. K., MURATHAN C.

Filomat, vol.37, no.15, pp.5109-5121, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 15
  • Publication Date: 2023
  • Doi Number: 10.2298/fil2315109o
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.5109-5121
  • Keywords: Cotton soliton, Paracontact metric manifold, Para-Sasakian manifold
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we study Cotton solitons on three-dimensional paracontact metric manifolds. We especially focus on three-dimensional paracontact metric manifolds with harmonic vector field ξ and characterize them for all possible types of operator h. Finally, we constructed an example which satisfies our results.